| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user hit his head on a cabinet, breaking his external device and came in for a check up on (b)(6) 2026.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.